when she first got to basic training she received many vaccines she hasnt had a menstral cycle since the first week there, could the vaccines she received cause this problem?
My daughter received many vaccines at basic traing she hasnt had a period in 3mon. could that be it?
- 17 Aug 2010 by smumaw
- 10 Apr 2012
- diphtheria toxoid/hepatitis b vaccine/pertussis, acellular/poliovirus vaccine, inactivated/tetanus toxoid
hi smumaw,could be a combo of the vaccines and change in diet and exercise.im sure the army or whatever branch of the military she went into has doctors. why doesn't she get an early pregnancy test. anyway could you thank your daughter for joining the military to protect our freedom. hang in there mom if she is pregnant,you can welcome her and her little private in 6 more months. (;-)
Stress and a sudden change in body weight can cause amenorrhea. There are many times in my military career that I received multiple vaccines, but the only time my period stopped was during basic. I also lost 30 lbs and was physically active more than I ever had been before. Here is a more reputable source of information than me or any health forum. Mayo clinic http://www.mayoclinic.com/health/amenorrhea/DS00581
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Nov 2009 • 1 answer
Diphtheria Toxoid/Pertussis, Acellular/Tetanus Toxoid - Haing an adverse reaction to Dtap vacc,,pins
Posted 29 Mar 2010 • 1 answer
Posted 7 Mar 2015 • 1 answer
Twinrix - I have received 2 doses of Twinrex but my new insurance does not cover this vaccine. Can I
Posted 24 Sep 2015 • 0 answers
Posted 29 Sep 2015 • 1 answer